# SDR RAIA950918

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 972
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 4,550 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ONT - FLT NR 4769 - RIGHT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE ADJUSTED RIGHT TORQUE SIGNAL CONDITIONER AS PER GARRETT DSC SETTING.  GROUND RUNS REVEALED NORMAL OPERATION.  (M)
